IJPAM: Volume 95, No. 2 (2014)

THE MAPPING METHOD FOR SOLVING A NEW MODEL
OF NONLINEAR PARTIAL DIFFERENTIAL EQUATION

A. Maher$^{1}$, H.M. El-Hawary$^{2}$, M.S. Al-Amry$^{3}$
$^{1,2}$Department of Mathematics
Faculty of Science
Assiut University
71516, EGYPT
$^3$Department of Mathematics
Faculty of Science and Education
Aden University
YEMEN


Abstract. In this paper we present a new model of Benjamin-Bona-Mahony (BBM) equation. Then we apply the mapping method to solve the new model. Exact travelling wave solutions are obtained and expressed in terms of hyperbolic functions, trigonometric functions, rational functions and elliptic functions.

Received: April 13, 2014

AMS Subject Classification:

Key Words and Phrases: mapping method, exact solutions, combined Benjamin-Bona-Mahony (BBM), modified Benjamin-Bona-Mahony (mBBM) equation

Download paper from here.




DOI: 10.12732/ijpam.v95i2.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 2
Pages: 181 - 208


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).